# SDR SWAA2021102833573

- Difficulty date: October 25, 2021
- Submitted: October 28, 2021
- Operation: Air carrier
- Aircraft: N8627B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36895
- Aircraft time: 26,102 hours, 11,908 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMCY LT AT BULL NOSE ROW 6-14 DEF INOP / R&R M1675 EMCY LT BATTERY PACK PER M/M 33-51-06;OPS CK GOOD.
